# SDR CHQA20120929373

- Difficulty date: September 30, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 28,395 hours, 26,835 cycles
- Engine: Allsn AE3007A
- Engine time: 23,232 hours, 16,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND IN RIGHT SILL AT ANCHOR HOLES FRAME 22 TO FRAME 23.  THE RIGHT SILL AT FRAME 22 TO FRAME 23 WAS REPAIRED IN ACCORDANCE WITH SRM 51-40-02.
